# SDR USAA2012020800011

- Difficulty date: January 20, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,101 hours, 43,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653969
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - CRACK IN FRAME INNER CHORD AT BS 616, WL 200.1, BBL 64.85.  REPLACED FRAME INNER CHORD AT BS 616, WL 200.1, BBL 64.85 IAW EA 201736.
